MAUDE Adverse Event Report: GN HEARING A/S RESOUND; LINX QUATTRO

GN HEARING A/S RESOUND; LINX QUATTRO
Model Number RE9CIC-W-MP
Medical Device Problem Codes Patient-Device Incompatibility (2682); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Irritation (1941); Wheal(s) (2241)
Date of Event 11/25/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Allergic reaction occasionally happens, especially to sensitive people.No adverse trend seen.Investigation closed without any further action except trending.Additional to s/n (b)(4) - right.Additional to mfg date 11/09/2019 - right.
 
Event or Problem Description
Possible allergic reaction.Patient developed a skin irritation/itching in outer ear canal from her ite (in the ear) cics (completely in canal) but there were not openings (cuts or blisters) in the skin.She reported to an urgent care for medication.Medication was prescribed at urgent care, type of medication unknown.

Brand Name
RESOUND
Common Device Name
LINX QUATTRO
Manufacturer (Section D)
GN HEARING A/S
lautrupbjerg 7
ballerup, 2750
DA  2750
MDR Report Key9597525
Report Number3005650109-2020-00005
Device Sequence Number16769098
Product Code OSM
UDI-Device Identifier05708296174782
UDI-Public05708296174782
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,health professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberRE9CIC-W-MP
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2019
Initial Report FDA Received Date01/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;